# SDR ABXA20250616130

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 36,387 hours, 9,247 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MAIN CARGO DOOR LIGHT ON AFTER PUSH BACK ,AC RETURNED TO GATE (BTB) AND MTX CYCLED MCD OPS CHECKED GOOD GVI ALL DOOR LOCK INDICATOR CHECKED AND IN WINDOWS NO LIGHT MESSAGE AT THIS TIME IAW B767 52-32-00 AND RETURNED TO SERVICE.
